[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1985

Pustular Contact Hypersensitivity to Fluorouracil With Rosacealike Sequelae

Author Affiliations

From the Dermatology Section, Department of Medicine, Mercy Hospital and Medical Center, San Diego.

Arch Dermatol. 1985;121(2):240-242. doi:10.1001/archderm.1985.01660020098027
Abstract

• A 51-year-old woman had a severe pustular contact hypersensitivity reaction to fluorouracil used to treat actinic keratoses on the face. The reaction was composed of long-lasting redness, facial flushing, exaggerated skin markings, and sensory changes. Physicians prescribing topical fluorouracil should be aware of its potential to produce such a severe reaction.

(Arch Dermatol 1985;121:240-242)

×